# SDR SWIA202504070329

- Difficulty date: March 29, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 42,928 hours, 39,948 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Bent
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING LANDING GEAR RETRACTION, RECEIVED A GEAR DISAGREE WARNING MESSAGE. WITH THE GEAR HANDLE SELECTED IN THE UP POSITION. NOSE GEAR INDICATOR WAS INDICATING UP, BUT Â€ŒREDÂ€?. MAIN GEAR WERE BOTH INDICATING WHITE DASHED MARKS. COMPLIED QRH PROCEDURES AND ALL PERTINENT CHECKLIST WITH A RETURN TO FIELD PRECAUTIONARY LANDING. (FLIGHT 5273 - FILED CLOSED) PLEASE REFERENCE AML 1570679  PLEASE REFERENCE AML 1570682 SEE AML 1572777 FOR FINDING THE OLEO CENTERED\EXTENDED SENSOR MOUNTING BRACKET BENT, CAUSING SENSOR TO BE OUT OF RIG, REMOVAL AND REPLACEMENT OF THE SENSOR BRACKET IN REFERENCE TO APPLICABLE STEPS IN AMM 32-21-01. FOR SENSOR CORRECTIVE ACTION PLEASE REFERENCE AML 1572802
